MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PERITONEAL LAVAGE CATH KIT:8FR; CATHETER PERITONEAL

ARROW INTERNATIONAL LLC ARROW PERITONEAL LAVAGE CATH KIT:8FR; CATHETER PERITONEAL
Catalog Number AK-09001
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Separation (1562)
Health Effect - Clinical Codes Pain (1994); Foreign Body In Patient (2687)
Date of Event 08/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reported "patient complain of pain on site when checked, the tube site leaking and peritoneal catheter was left inside patient , resulting patient for surgery ".Additional information was requested but not available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Qn#(b)(4).Additional information received from the customer on (b)(6) 2024 indicates "pre procedure us and fluoroscopy images showed the catheter cut in to two parts: superficial and deep.One removed via fluoroscopy guided [17/08 at 1324h (superficial/subcutaneous) but (the deep, intra peritoneal) cannot be retrieved.Second one, (the deep or intraperitoneal foreign body) retrieved via laparoscopic exploration [17/08 at 2246h]." it was also reported that "the patient underwent 2 invasive procedures to retrieve the foreign bodies." the patient condition was reported as "stable" after surgery.
 
Event or Problem Description
Customer reported "patient complain of pain on site when checked, the tube site leaking and peritoneal catheter was left inside patient , resulting patient for surgery ".
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW PERITONEAL LAVAGE CATH KIT:8FR
Common Device Name
CATHETER PERITONEAL
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17965601
Report Number9680794-2023-00787
Device Sequence Number12441379
Product Code GBW
UDI-Device Identifier10801902005240
UDI-Public10801902005240
Combination Product (Y/N)N
Initial Reporter CountryQA
PMA/510(K) Number
K811627
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date04/30/2025
Device Catalogue NumberAK-09001
Device Lot Number13F21A0271
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2023
Supplement Date Received by Manufacturer11/13/2023
11/13/2023
Initial Report FDA Received Date10/19/2023
Supplement Report FDA Received Date11/14/2023
12/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED; NOT REPORTED
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown